# SDR KCSA201511271087

- Difficulty date: November 27, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT WING T/E WS 590 AUXILLARY SPAR LOWER CHORD DIRECTLY UNDER NR 6 SPOILER ACTUATOR.
